A 26-year-old female asked:
I am stopping ortho micronor (norethindrone) and still am bleeding after. week. is this normal?
1 doctor answer • 1 doctor weighed in
Internal Medicine 53 years experience
Not unusual: Not unusual on stopping a progesterone like Ortho Micronor (norethindrone). If the bleeding continues consult your physician. He or she may consider a short course of an estrogen or discus other options depending on the reason you decided to stop the Ortho Micronor (norethindrone).
Created for people with ongoing healthcare needs but benefits everyone.
2.2k viewsAnswered >2 years ago
Last updated Sep 22, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.